Pacific Journal of Mathematics

Chapter I, from Solvability of groups of odd order, Pacific J. Math, vol. 13, no. 3 (1963)

Walter Feit and John G. Thompson

Article information

Source
Pacific J. Math., Volume 13, Number 3 (1963), 775-787.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103053943

Mathematical Reviews number (MathSciNet)
MR0166261

Zentralblatt MATH identifier
0124.26402

Subjects
Primary: 20.40
Secondary: 20.25

Citation

Feit, Walter; Thompson, John G. Chapter I, from Solvability of groups of odd order, Pacific J. Math, vol. 13, no. 3 (1963). Pacific J. Math. 13 (1963), no. 3, 775--787. https://projecteuclid.org/euclid.pjm/1103053943


Export citation